# SDR VNAA2025090300012

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT DOOR, UPPER AFT DOOR STOP IS CRACKED. CORRECTIVE ACTION: REPAIRED EMERGENCY EXIT DOOR IAW MHIRJ REO 670-52-21-103 REV-- DATED 2024-11-06.
